RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 8, Number 11  


Ordinary Differential Equations
The nonstationary singularities of a certain class of nonlinear equations
B. P. Bogoslovskii
1919
Discrete maximum principle (method of local sections)
V. G. Boltyanskii
1927
On the question of the existence of solutions of differential equations with deviating argument of neutral type
L. A. Zhivotovskii
1936
Topological equivalence of linear systems of Pfaffian equations in neighborhoods of their one-dimensional closed characteristics
I. P. Karklin'
1943
On the theory of invariance of dynamical systems
V. P. Kirlitsa
1950
On the question of the existence of solutions of differential equations with deviating argument
N. P. Kovalevskiĭ
1957
The instability of the solutions of linear systems of differential equations with lag
N. I. Krupnova, S. N. Shimanov
1963
The boundedness of infinitely continuable solutions of a system of two equations with quadratic right hand sides, and the set of characteristic Ljapunov exponents of the solutions of this system
A. A. Levakov, È. S. Shpigelman
1969
Convergence of the small parameter method in the construction of periodic solutions of ordinary differential equations of neutral type with small lag
D. K. Lika, Yu. A. Ryabov
1977
Über die Approximation der Lösungen von linearen Gleichungen im Banachraum
A. A. Martynyuk
1988
Existence of optimal controls in a problem with a free right-hand end point
B. Mordukhovich
1994
On the analytic theory of the equation $z^2u^{"}-f(z)u=0$. I, II
V. K. Polishchuk
1999
A certain class of almost periodic motions in systems with pulses
V. F. Rozhko
2012

Partial Differential Equations
The direct and inverse boundary value problems for the heat equation
V. T. Ivanov, G. P. Smirnov, F. V. Lubyshev
2023
A certain system of quasilinear parabolic equations with splitting principal parts
Ya. I. Kanel'
2029
Semigroups of the classes $A^{n,\alpha}$ and the abstract Cauchy problem
S. M. Ponomarev
2038
Non-regular differential operators. Elliptic equations
V. N. Sedov
2048

Finite difference equations
Poisson stable solutions of linear systems of difference equations
I. M. Shtefanitse
2062

Short Communications
Linear differential equations that are invariant with respect to a finite group of linear-fractional substitutions
E. P. Belan, A. M. Eyshinsky
2073
Some remarks on differential equations of the form $y^{"}+a_0(x)y=\varphi(x)y^\alpha$
L. M. Berkovich, N. Kh. Rozov
2076
On the question of the integration in $K'$ of differential equations with a generalized Čebyšev operator
I. M. Karasev, S. K. Kumykova
2080
A certain class of third order differential equations with stationary critical singular points
N. S. Kolesnikova, N. A. Lukashevich
2082
Selfoscillations in a generator with distributed parameters
Yu. S. Kolesov, V. I. Neprintsev
2087
Perturbations that preserve the property of stability
G. S. Krechetov
2090
The stability in the large of nonlinear control systems in critical cases
S. N. Kustarov
2093
An analogue of Perron's theorem for strongly nonlinear systems of differential equations
V. N. Monakov
2096
The stabilization of the solutions of second order parabolic equations with rapidly increasing coefficients
F. O. Porper
2098
A certain class of solutions of quasilinear systems of equations
A. D. Sidorenko
2102

Reviews and Bibliography
Рецензия на книгу Е. А. Гребеникова и Ю. А. Рябова «Новые качественные методы в небесной механике»
V. M. Volosov
2106
Рецензия на книгу И. 3. Штокало «Операционное исчисление (обобщения и приложения)»
N. P. Erugin
2108
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019